# SDR AWXA200301554

- Difficulty date: November 25, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 54,890 hours, 29,641 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 1 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB, AFT SIDE, AT RBL 5, WL 200.25 TO WL 201.25.  MAINTENANCE PERFORMED HFEC INSPECTION TO VERIFY CRACK END, STOP DRILLED CRACK, RE-ACCOMPLISHED HFEC INSPECTION TO VERIFY CRACK CONTAINED; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08 PG 275, FIG 201.
